MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM PROGESTERONE (PRGE); PROGESTERONE IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM PROGESTERONE (PRGE); PROGESTERONE IMMUNOASSAY
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause for the discordant progesterone results is unknown.Siemens healthcare diagnostics is investigating.The interpretation of results section of the instructions for use states: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings.".
 
Event or Problem Description
The customer observed elevated atellica im 1300 progesterone (prge) results when compared to the immulite 2000 progesterone assay and an alternate method.Both the atellica im 1300 prge and immulite 2000 progesterone results were reported to the physician.There are no reports that treatment was altered or prescribed or adverse health consequences due to the elevated atellica im 1300 prge results.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2020-00219 on (b)(6) 2020 reporting elevated atellica im 1300 progesterone results compared to immulite 2000 progesterone and an alternate method.August 27, 2020 - additional information: the customer informed siemens that the progesterone determination is performed exclusively for cycle determination.The patients are about to ovulate (cutoff 1 ng/ml) and are not treated with progesterone.The customer feels there is a risk that an incorrect result could lead to an incorrect treatment such as termination before puncture or insemination.Siemens recently performed a method comparison to generate data comparing siemens progesterone assays.This testing was done on the advia centaur progesterone assay which shares the same reagent formulation as the atellica im progesterone assay.From 112 samples in the range of 0.22 - 30.70 ng/ml, the relationship between the advia centaur xp progesterone assay (y) and the immulite 2000 xpi progesterone assay (x) is described using passing-bablok regression: advia centaur xp progesterone = 1.46 (immulite 2000 xpi progesterone) - 0.20 ng/ml, r = 0.970 differences in results observed across systems may be due to differences in standardization, assay architecture and antibodies employed.Clinical interpretation should be based on assay-specific reference intervals.Siemens provided this information to the customer and has asked if the customer requires any additional information.
 
Additional Manufacturer Narrative
Siemens filed mdr 1219913-2020-00219 on august 20, 2020 reporting elevated atellica im 1300 progesterone results compared to immulite 2000 progesterone and an alternate method.Mdr 1219913-2020-00219 supplemental 1 was filed on september 14, 2020 with additional information.September 29, 2020 - additional information siemens reviewed the following information with the customer: siemens recently performed a method comparison to generate data comparing siemens' progesterone assays.This testing was done on the advia centaur progesterone assay which shares the same reagent formulation as the atellica im progesterone assay.From 112 samples in the range of 0.22 - 30.70 ng/ml, the relationship between the advia centaur xp progesterone assay (y) and the immulite 2000 xpi progesterone assay (x) is described using passing-bablok regression: advia centaur xp progesterone = 1.46 (immulite 2000 xpi progesterone) - 0.20 ng/ml, r = 0.970 differences in results observed across systems may be due to differences in standardization, assay architecture and antibodies employed.Clinical interpretation should be based on assay-specific reference intervals.The customer has no further concerns.A potential product performance issue has not been identified and no further studies are planned.In section h6, the health effect - clinical code, clinical impact code and the component code were added and the investigation findings and investigation conclusion codes were updated.

Brand Name
ATELLICA IM PROGESTERONE (PRGE)
Common Device Name
PROGESTERONE IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown, ny
MDR Report Key10432294
Report Number1219913-2020-00219
Device Sequence Number2889487
Product Code JLS
UDI-Device Identifier00630414599786
UDI-Public00630414599786
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K932955
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2021
Device Model NumberN/A
Device Catalogue Number10995660
Device Lot Number297
Initial Date Received by Manufacturer 07/31/2020
Supplement Date Received by Manufacturer08/27/2020
09/29/2020
Initial Report FDA Received Date08/20/2020
Supplement Report FDA Received Date09/14/2020
10/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1